The best person to help you is your treating physician. I suggest you see them in person or see another board certified surgeon or physician in your area. An in-person evaluation is needed to adequately evaluate your situation and options.
The foregoing information provided is not intended nor implied to be a substitute for professional medical advice, it is provided for educational purposes only.
You assume full responsibility for how you choose to use this information.
Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment or discontinuing an existing treatment. Talk with your healthcare provider about any questions you may have regarding a medical condition.
Swelling and lumps after Lip Injections
This type of swelling or lumps after injections often can happen. I would continue to ice and massage and wait two weeks to reassess the situation. Best, Dr. Green
Swelling and lumps after lip injections
Thank you for sharing your photos and for your question. I wouldn't wait another week and reassess. This would allow for some more swelling to subside and for the lumpiness to soften. If it is still very lumpy and uneven, then I would return your injector for a reevaluation.
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
It is common to get swelling after fillers into the lips. It is not normal to have irregularities or severe swelling. If you are unhappy you should speak to your physician and have the area injected with hyaluronidase, an enzyme that reverses the hyaluronic acid filler. For the next injections, consider Restylane Silk with cannula injection, this technique will limit the pain, swelling or bruising after the filler placement. It often takes up to two weeks for swelling to subside on its own. Find an expert in filler injections for your future treatments. Sometimes it is not filler, people can get mucoceles that are dilated sweat glands, as well. Best, Dr. Emer.
Your photos look normal for 1 day after lip filler. The swelling will go down over the next 2 weeks. The "bumps" may be related to the injection sites, as these sometimes swell a bit more. I wouldn't recommend massaging the lips at this point as it will increase swelling. Apply ice instead. Be well, Dr. M
Swelling/Bruising/Lumpiness (early) from Fillers
I always tell my patients to not love their filler
injections for 2 weeks. Swelling is very common and sometimes immediate. It can
last 3-7 days and a good idea is to use cold compresses. Cold compresses may be
used immediately after treatment to reduce swelling only if needed. This may be
applied for 3 minutes, 3 times per day, for up to 3 days. This is best done
with a bag of peas in a zip lock bag. Only apply light pressure to the area but
gentle massage might be necessary if the bump is from the filler material
itself. Get Arnica gel if you can find some and apply a few times a day as well
to help treat any swelling. Avoid any blood thinners. Bruising can also last
1-2 weeks. I don't recommend hyaluronidase this early and wait a few weeks until
the swelling has resolved. If it is persistent or you are worried, set up a
follow up appointment with your dermatologist.
It is common to have swelling of your lips for several days after Juvederm injections. Leave your lips alone and do not massage them any more. Wait 2 weeks and if you are not happy with the results, return to your physician.
Your lips look normal for one day after injection. Their is inflammation and possibly even a little bruising that occurs after injections. This will solve over about a ten day period. You can massage GENTLY but overdoing it will actually result in more inflammation, delaying the resolution of the lumps. If the lumps persist after about two weeks, you could return to your injector and they may get rid of them by injecting a substand that eats up the Juvederm. But this all appears perfectly normal at this point. Hope this helps,